HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Schrdinger Equations with nonlinearity of integral type

Files in This Item:
pre265.pdf479.11 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83412

Title: Schrdinger Equations with nonlinearity of integral type
Authors: Hayashi, N. Browse this author
Ozawa, T. Browse this author
Issue Date: 1-Oct-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 265
Start Page: 2
End Page: 12
Abstract: We consider the Cauchy problem for the nonlinear Schrodinger equation with interaction described by the integral of the intensity with respect to one direction in two space dimensions. Concerning the problem with finite initial time, we prove the global well-posedness in the largest space L2(!R2 ). Concerning the problem with infinite initial time, we prove the existence of modified wave operators on a dense set of small and sufficiently regular asymptotic states.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69016
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University